A class of rational coefficients biorthogonal Hilbert-pairs

Tay, David BH and Murugesan, Selvaraaju 2015, A class of rational coefficients biorthogonal Hilbert-pairs, International journal of circuit theory and applications, vol. 43, no. 7, pp. 887-899, doi: 10.1002/cta.1980.

Attached Files
Name Description MIMEType Size Downloads

Title A class of rational coefficients biorthogonal Hilbert-pairs
Author(s) Tay, David BHORCID iD for Tay, David BH orcid.org/0000-0001-5285-7426
Murugesan, Selvaraaju
Journal name International journal of circuit theory and applications
Volume number 43
Issue number 7
Start page 887
End page 899
Total pages 13
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2015-07
ISSN 0098-9886
Keyword(s) wavelets
filter banks
rational coefficients
science & technology
engineering, electrical & electronic
Language eng
DOI 10.1002/cta.1980
Field of Research 0906 Electrical And Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2014, John Wiley & Sons, Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107687

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 99 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 08 Oct 2018, 13:43:23 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.